On generalized classes of exponential distribution using T-X family framework

Muhammad Zubair, Ayman Alzaatreh, Gauss M. Cordeiro, M. H. Tahir, Muhammad Mansoor

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We introduce new generalized classes of exponential distribution, called T-exponential{Y} class using the quantile functions of well-known distributions. We derive some general mathematical properties of this class including explicit expressions for the quantile function, Shannon entropy, moments and mean deviations. Some generalized exponential families are investigated. The shapes of the models in these families can be symmetric, left-skewed, right-skewed and reversed-J, and the hazard rate can be increasing, decreasing, bathtub, upside-down bathtub, J and reverse-J shaped. Two real data sets are used to illustrate the applicability of the new models.

Original languageEnglish
Pages (from-to)1259-1272
Number of pages14
JournalFilomat
Volume32
Issue number4
DOIs
Publication statusPublished - 2018

Keywords

  • Hazard rate
  • Quantile function
  • Reliability function
  • Shannon entropy
  • T-X family

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On generalized classes of exponential distribution using T-X family framework'. Together they form a unique fingerprint.

Cite this